# SDR SWIA201333002

- Difficulty date: March 16, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 23,947 hours, 16,918 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CLOSET LIGHT FIXTURE IS BURNT WITH BROKEN WIRES.  (SERVICE)  REMOVED AND REPLACED WARDROBE LIGHTING FIXTURE IAW AMM.  P/N: CDEL1006-505
